In this paper, we investigate the blow-up of solutions of a time-fractional nonlocal reaction-diffusion equation with variable exponents under the Dirichlet boundary condition. We prove the existence of a solution using the Banach fixed point theorem. Finally, we estimate the blow-up of solutions of the considered model using the Kaplan method.
The authors would like to express their sincere gratitude the referee for his/her careful reading and kind suggestions.
"Blow-up solutions of a time-fractional diffusion equation with variable exponents." Tbilisi Math. J. 12 (4) 149 - 157, October 2019. https://doi.org/10.32513/tbilisi/1578020574